Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 45837, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/45837

Generalized Baer rings

Department of Mathematics, Daejin University, Pocheon 487-711, Korea

Received 8 May 2006; Revised 6 July 2006; Accepted 18 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. P. Armendariz, “A note on extensions of Baer and P.P.-rings,” Journal of the Australian Mathematical Society, Series A, vol. 18, pp. 470–473, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. E. Bell, “Near-rings in which each element is a power of itself,” Bulletin of the Australian Mathematical Society, vol. 2, pp. 363–368, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. K. Berberian, Baer -Rings, Die Grundlehren der mathematischen Wissenschaften, Band 195, Springer, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  4. G. F. Birkenmeier, “Baer rings and quasicontinuous rings have a MDSN,” Pacific Journal of Mathematics, vol. 97, no. 2, pp. 283–292, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. F. Birkenmeier, “Idempotents and completely semiprime ideals,” Communications in Algebra, vol. 11, no. 6, pp. 567–580, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. F. Birkenmeier, “Decompositions of Baer-like rings,” Acta Mathematica Hungarica, vol. 59, no. 3-4, pp. 319–326, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. F. Birkenmeier, J. Y. Kim, and J. K. Park, “Quasi-Baer ring extensions and biregular rings,” Bulletin of the Australian Mathematical Society, vol. 61, no. 1, pp. 39–52, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. F. Birkenmeier, J. Y. Kim, and J. K. Park, “Principally quasi-Baer rings,” Communications in Algebra, vol. 29, no. 2, pp. 639–660, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. E. Clark, “Twisted matrix units semigroup algebras,” Duke Mathematical Journal, vol. 34, no. 3, pp. 417–423, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. R. Goodearl, Von Neumann Regular Rings, vol. 4 of Monographs and Studies in Mathematics, Pitman, Massachusetts, 1979. View at Zentralblatt MATH · View at MathSciNet
  11. Y. Hirano, “On generalized p.p.-rings,” Mathematical Journal of Okayama University, vol. 25, no. 1, pp. 7–11, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Y. Hong, N. K. Kim, and T. K. Kwak, “Ore extensions of Baer and p.p.-rings,” Journal of Pure and Applied Algebra, vol. 151, no. 3, pp. 215–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Y. Hong, N. K. Kim, and T. K. Kwak, “Extensions of generalized reduced rings,” Algebra Colloquium, vol. 12, no. 2, pp. 229–240, 2005. View at Google Scholar · View at MathSciNet
  14. C. Huh, H. K. Kim, and Y. Lee, “p.p. rings and generalized p.p. rings,” Journal of Pure and Applied Algebra, vol. 167, no. 1, pp. 37–52, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Kaplansky, Rings of Operators, Math. Lecture Note Series, Benjamin, New York, 1965.
  16. M. Ôhori, “On noncommutative generalized p.p. rings,” Mathematical Journal of Okayama University, vol. 26, pp. 157–167, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Pollingher and A. Zaks, “On Baer and quasi-Baer rings,” Duke Mathematical Journal, vol. 37, pp. 127–138, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. H. Rowen, Ring Theory. Vol. II, vol. 128 of Pure and Applied Mathematics, Academic Press, Massachusetts, 1988. View at Zentralblatt MATH · View at MathSciNet
  19. G. Shin, “Prime ideals and sheaf representation of a pseudo symmetric ring,” Transactions of the American Mathematical Society, vol. 184, pp. 43–60 (1974), 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet